# SDR DALA2021081204643

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 58 S42-43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR 58 AND BTW STR 42R TO STR 43R LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR EXTERNAL SKIN LOCATED FR 58 TO FR59 AND BTW STR 42R TO STR 44 LOWER FUSELAGE AS PER ER/A 593242-14.(1907645)
